# SDR FDEA201404100705

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113N280087H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP INBD EDGE RIB IS CRACKED.  FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01.  REPAIRED IAW SRM 51-70-04 PAR 4G.   MAJOR REPAIR.
